Product forms for availability models

Share/Save/Bookmark

Smeitink, Eric and Dijk van, Nico M. and Haverkort, Boudewijn R. (1992) Product forms for availability models. Applied Stochastic Models and Data Analysis, 8 (4). pp. 283-302. ISSN 8755-0024

[img]
Preview
PDF
1096Kb
Abstract:This paper shows and illustrates that product form expressions for the steady state distribution, as known for queueing networks, can also be extended to a class of availability models. This class allows breakdown and repair rates from one component to depend on the status of other components. Common resource capacities and repair priorities, for example, are included. Conditions for the models to have a product form are stated explicitly. This product form is shown to be insensitive to the distributions of the underlying random variables, i.e. to depend only on their means. Further it is briefly indicated how queueing for repair can be incorporated. Novel product form examples are presented of a simple series/parallel configuration, a fault tolerant database system and a multi-stage interconnection network.
Item Type:Article
Copyright:© 1992 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70973
Official URL:http://dx.doi.org/10.1002/asm.3150080404
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 118614